Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 12, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Jun 17, 2011, 2:55 PM MST for 5 counties in Arizona. It took effect at Jun 19, 2011, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2011, 2:55 PM MST (21:55 UTC)
- In effect from
- Jun 19, 2011, 10:00 AM MST
- Expired
- Jun 19, 2011, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Phoenix, AZ
Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ
The radar
The Phoenix radar (KIWA), 78 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 9.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3697 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427 WWUS85 KPSR 172155 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 255 PM MST FRI JUN 17 2011 AZZ133-181400- /O.UPG.KPSR.FW.A.0007.110618T1800Z-110619T0300Z/ /O.NEW.KPSR.FW.W.0011.110618T1900Z-110619T0200Z/ /O.NEW.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/ /O.CON.KPSR.FW.W.0010.000000T0000Z-110618T0300Z/ ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 255 PM MST FRI JUN 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SATURDAY FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SATURDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 8 PM MST SUNDAY. * AFFECTED AREA...IN ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * HUMIDITY...BETWEEN 6 AND 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ AZZ132-181400- /O.NEW.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- 255 PM MST FRI JUN 17 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR AREAS FROM MARICOPA COUNTY EASTWARD DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. * AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST DESERTS...MAINLY FOR MARICOPA COUNTY AND NORTHWEST PINAL COUNTY. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * HUMIDITY...BETWEEN 6 TO 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
3 follow-up statements
936 WWUS85 KPSR 181015 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 315 AM MST SAT JUN 18 2011 AZZ133-182200- /O.CON.KPSR.FW.W.0011.110618T1900Z-110619T0200Z/ /O.CON.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/ ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 315 AM MST SAT JUN 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT TODAY FROM NOON TO 7 PM MST. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 8 PM MST SUNDAY. * AFFECTED AREA...SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. EXPECT STRONGER WINDS SUNDAY...SOUTHWEST 20 TO 25 MPH...GUSTS TO 40 MPH. * HUMIDITY...BETWEEN 6 AND 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED FLAG WARNING. && $$ AZZ132-182200- /O.CON.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- 315 AM MST SAT JUN 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR AREAS FROM MARICOPA COUNTY EASTWARD DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME DANGER... * AFFECTED AREA...SOUTH-CENTRAL DESERTS...COVERING MAINLY MARICOPA AND NORTHWEST PINAL COUNTIES. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * HUMIDITY...BETWEEN 6 TO 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
381 WWUS85 KPSR 182109 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 209 PM MST SAT JUN 18 2011 AZZ133-191400- /O.CON.KPSR.FW.W.0011.000000T0000Z-110619T0200Z/ /O.CON.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/ ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 209 PM MST SAT JUN 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 8 PM MST SUNDAY. * AFFECTED AREA...IN ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. EXPECT STRONGER WINDS SUNDAY...SOUTHWEST 20 TO 25 MPH...GUSTS TO 40 MPH. * HUMIDITY...BETWEEN 6 AND 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED FLAG WARNING. && $$ AZZ132-191400- /O.CON.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- 209 PM MST SAT JUN 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR AREAS FROM MARICOPA COUNTY EASTWARD DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME DANGER... * AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST DESERTS. * WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * HUMIDITY...BETWEEN 6 TO 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
433 WWUS85 KPSR 190834 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 134 AM MST SUN JUN 19 2011 AZZ132-133-200300- /O.CON.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 134 AM MST SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR SOUTHERN GILA COUNTY AND THE SOUTH-CENTRAL DESERTS OF ARIZONA DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...SOUTHERN GILA COUNTY INCLUDING THE TONTO NATIONAL FOREST FOOTHILLS...AND EAST PORTIONS OF THE SOUTH-CENTRAL DESERTS TO INCLUDE MARICOPA AND NORTH-CENTRAL AND NORTHWEST PINAL COUNTIES. * WIND...SOUTHWEST 20 TO 25 MPH...GUSTS TO NEAR 40 MPH ESPECIALLY OVER HIGHER TERRAIN AND MOUNTAIN AREAS. * HUMIDITY...BETWEEN 6 AND 11 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX MEYERS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 17, 2:55 PM MST, 0 minutes earlier.
Area forecast discussion, Jun 17, 2:55 PM MST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
255 PM MST FRI JUN 17 2011
.SYNOPSIS...
A SERIES OF LOW PRESSURE SYSTEMS FROM THE GULF OF ALASKA WILL MOVE
EAST OVER THE WESTERN UNITED STATES THROUGH SUNDAY. THESE SYSTEMS ARE
EXPECTED TO RESULT IN SLIGHTLY LOWER TEMPERATURES MAINLY SUNDAY...AND
BREEZY TO WINDY WEATHER MAINLY IN THE AFTERNOONS AND EVENINGS. THE
STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING. TEMPERATURES
WILL WARM UP AGAIN TUESDAY AND ESPECIALLY WEDNESDAY. VERY DRY AIR
WILL CONTINUE WITH CLEAR NIGHTS...SUNNY DAYS AND AFTERNOON RELATIVE
HUMIDITY IN THE SINGLE DIGITS THROUGH NEXT WEEK. THE SUMMER SOLSTICE
IS AT 1016 AM TUESDAY.
&&
.DISCUSSION...
UNDER SUNNY SKIES...TEMPERATURES WERE GENERALLY CLOSE TO THE SAME IN
SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA...AND 2 OR
3 DEGREES LOWER IN FAR SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA
INCLUDING YUMA AND EL CENTRO EARLY THIS AFTERNOON COMPARED WITH THE
SAME TIME YESTERDAY. WIND WAS MOSTLY FROM THE SOUTHWEST 10 TO 25 MPH
IN SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERT AREAS INCLUDING THE
GREATER PHOENIX AREA AND 15 TO 30 MPH ELSEWHERE.
A SERIES OF LOW PRESSURE SYSTEMS FROM THE GULF OF ALASKA IS EXPECTED
TO CONTINUE TO RESULT IN BREEZY TO WINDY WEATHER MAINLY IN THE
AFTERNOONS AND EVENINGS THROUGH SUNDAY. WE WILL BE ON THE DRY
SOUTHERN END OF THESE SYSTEMS. SLIGHTLY LOWER TEMPERATURES ARE
EXPECTED THIS WEEKEND...MAINLY SUNDAY AS THE RELATIVELY STRONGEST
LOW PRESSURE SYSTEM IN THE SERIES MOVES THROUGH. HOWEVER...
TEMPERATURES ARE ONLY EXPECTED TO DROP DOWN TO ABOUT 102 DEGREES IN
PHOENIX SUNDAY.
AS THE DRY SOUTHERN END OF THE RELATIVELY STRONGEST LOW PRESSURE
SYSTEM MOVES EAST ACROSS THE SOUTHWESTERN UNITED STATES...THE
STRONGEST WINDS ARE EXPECTED SUNDAY AFTERNOON AND EVENING...
ESPECIALLY NORTHEAST...EAST...AND SOUTHEAST OF PHOENIX...AND IN
IMPERIAL COUNTY. A WIND ADVISORY WILL PROBABLY BE NECESSARY AT LEAST
FOR SOME OF THOSE AREAS SUNDAY AFTERNOON AND EVENING.
SEE THE FIRE WEATHER FORECAST...AS WELL AS THE FIRE WEATHER
DISCUSSION AND WATCH/WARNING/ADVISORY SECTION BELOW IN THIS PRODUCT
FOR INFORMATION ON RED FLAG WARNING PRODUCTS THAT HAVE BEEN OR MAY
BE ISSUED...AND FIRE WEATHER WIND INFORMATION THROUGH SUNDAY.
HIGH PRESSURE ALOFT IS CURRENTLY CENTERED WEST OF CENTRAL CALIFORNIA
NEAR 150 DEGREES WEST LONGITUDE. THIS HIGH PRESSURE SYSTEM FROM THE
PACIFIC IS EXPECTED TO MOVE EAST AND BUILD OVER THE SOUTHWESTERN
UNITED STATES WITH TEMPERATURES WARMING BACK UP AGAIN TUESDAY AND
ESPECIALLY WEDNESDAY.
VERY DRY AIR WILL CONTINUE WITH CLEAR NIGHTS...SUNNY DAYS...AND
AFTERNOON RELATIVE HUMIDITY IN THE SINGLE DIGITS THROUGH NEXT WEEK.
THE SUMMER SOLSTICE WILL OCCUR AT 1016 AM TUESDAY. FOR MORE
DETAILS...SEE THE PUBLIC INFORMATION STATEMENT...WMO HEADER NOUS45
KPSR 152006...PNSPSR...ISSUED AT 106 PM MST...THURSDAY...
15 JUNE 2011.
&&
.AVIATION...
SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND FAR SOUTHEAST CALIFORNIA
INCLUDING KPHX...KIWA...KIPL...AND KBLH AIRFIELDS...
GUSTY AFTERNOON WINDS AT ALL SITES WILL EVENTUALLY DECREASE AFTER
03Z. WINDS WILL FAVOR DIURNAL PATTERNS AT ALL SITES THROUGH SATURDAY
AFTERNOON. WINDS WILL ONCE AGAIN BECOME GUSTY AFTER 20Z SATURDAY.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
DRY CONDITIONS AND A LIGHTER WIND REGIME EXPECTED AREA-WIDE MONDAY
THROUGH FRIDAY NEXT WEEK AS HIGH PRESSURE TRIES TO RE-ESTABLISH OVER
THE REGION. WINDS WILL INCREASE LATE IN THE WEEK.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING AZZ024.
RED FLAG WARNING FROM NOON TO 7 PM MST SATURDAY AZZ024.
RED FLAG WARNING FROM 10 AM TO 8 PM MST SUNDAY
AZZ021>024-026>028.
CA...NONE.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...ELLIS
AVIATION...LEINS
FIRE WEATHER...LEINSHazardous weather outlook, Jun 17, 5:50 AM MST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 550 AM MST FRI JUN 17 2011 AZZ024-181245- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 550 AM MST FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON. WINDS COMBINED WITH LOW RELATIVE HUMIDITY WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FROM 11 AM MST TO 8 PM MST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDY WEATHER WITH DANGEROUS FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE SATURDAY AND SUNDAY AFTERNOONS AND EVENINGS. A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ020>023-025>028-CAZ030>033-181245- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 550 AM MST FRI JUN 17 2011 /555 AM PDT FRI JUN 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA... SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDY WEATHER IS EXPECTED SUNDAY AFTERNOON AND EVENING. WINDS COMBINED WITH LOW RELATIVE HUMIDITY WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:55 PM MST | Red Flag Warning | PSR | Gila, Maricopa, Pinal | 28 hr |
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.